# SDR REXA2015062400620

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 18,897 hours, 11,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  REPLACED AFT FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY PACK IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.  PART ON & OFF P4-01-0021.
